# SDR REXA2013111702261

- Difficulty date: November 17, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 27,548 hours, 24,395 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLIGHT DECK FLASHLIGHT SEAL BROKEN.  R & R SEAL IAW CRJ200 AMM 25-61-01, OK FOR SERVICE.
